G Velammal - Is the binomial coefficient $2n \choose n$ square free?

hrj:132 - Hardy-Ramanujan Journal, January 1, 1995, Volume 18 - 1995 - https://doi.org/10.46298/hrj.1995.132
Is the binomial coefficient $2n \choose n$ square free?

Authors: G Velammal

In this paper, we prove the Erdös conjecture that the binomial coefficient ${2n \choose n}$ is never square free, for all $n>4$.


Volume: Volume 18 - 1995
Published on: January 1, 1995
Imported on: March 3, 2015
Keywords: exponent pairs,Vaughan's identity,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 90 times.
This article's PDF has been downloaded 194 times.